In addition to overdosing on Norco, an opiate, which contains Hydrocodone and Acetaminophen, it is important that elderly caregivers realize that their clients may be suffering from side effects brought on by taking this prescription drug. While this is truly important to your client’s overall health and well-being, it is also imperative if you want to continue showing your client that With Age Comes Respect.
People do experience allergic reactions to Norco on some occasions. If so, they may display hives, have a difficult time breathing, their face, lips, tongue and/or throat may swell. And, in rare cases, the acetaminophen portion of Norco can present with a severe skin reaction. You MUST REALIZE that this certain reaction could potentially be fatal!
The skin reaction can occur at any time – even if your client has not had the reaction in the past! You must know that your client has to discontinue taking Norco IMMEDIATELY!!!!
You also must be aware that the skin reaction is not only a case of redness or slight rash, but that it may be a blistering and peeling rash. This is DANGEROUS and must be addressed immediately! Not only will your client have to stop taking Norco, but any other drugs that contain Acetaminophen as well!